MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PRX BDY CONE 24X105; RECLAIM IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 RECLAIM PRX BDY CONE 24X105; RECLAIM IMPLANT : HIP FEMORAL STEM
Catalog Number 197524105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: dlt ts cer hd 12/14 36mm +5.0 hip femoral head; unknown hip acetabular liner; unknown hip acetabular cup; reclaim distal tapered 21x140 hip femoral stem; reclaim prx bdy cone 24x105 hip femoral body.Represents surgical intervention.
 
Event or Problem Description
Revision total hip replacement performed post peri prosthetic fracture.Reclaim stem removed and long reclaim stem inserted.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM PRX BDY CONE 24X105
Common Device Name
RECLAIM IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7942387
Report Number1818910-2018-71587
Device Sequence Number856644
Product Code KWA
UDI-Device Identifier10603295076940
UDI-Public10603295076940
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number197524105
Device Lot Number633084
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date10/08/2018
Supplement Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR